# SDR CALA2024013100265

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,724 hours, 24,613 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Hss 138.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK NOTED @ STA 138.70 ACROSS FROM DRAIN HOLE. (REF AAR NR 99998447)
